# SDR YENA2022122301292

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 55,649 hours, 19,498 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1433, MCO-SJU.     SMELL FROM ROWS 5-20 A DIRTY SOCK & MUSTY DRY SMELL.  PERFORMED CABIN ODOR INSPECTED BOTH ENGINES FOR EVIDENT OIL BLEED FOUND GOOD., CONTINUE INSPECTED APU FOUND OIL ON INTAKE.  PROCEDURES TO PACK BURN BOTH AND REPLACEMENT EPA RECIRCULATING FILTER IAW AMM 05-50-00-810-813-A. RAN BOTH ENGINES, & FOUND THEM NORMAL. NO ODOR FOUND. A/C OKAY TO CONTINUE FLIGHT.
